Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 88, NWS Milwaukee, WI

July 1, 2006Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 1, 2006, 7:25 PM CDT for Sauk County, Wisconsin. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2006, 7:25 PM CDT (00:25 UTC)
Expired
Jul 1, 2006, 8:45 PM CDT
In force
80 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Sauk County, WI

The radar

The La Crosse radar (KARX), 112 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:07 PM CDTHAIL 0.88Lake Delton, WIREPORTED BY LAW ENFORCEMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 6:40 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 020025
SVRMKX
WIC111-020145-
/O.NEW.KMKX.SV.W.0088.060702T0025Z-060702T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT SAT JUL 1 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 845 PM CDT

* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 22 MILES WEST OF REEDSBURG...OR ABOUT 16 MILES
  NORTH OF RICHLAND CENTER...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REEDSBURG AROUND 755 PM CDT...
  WISCONSIN DELLS AROUND 810 PM CDT...
  LAKE DELTON AROUND 815 PM CDT...
  BARABOO AND WEST BARABOO AROUND 820 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4364 9017 4363 8979 4356 8972 4356 8965
      4340 8970 4336 8970 4326 8981 4321 9017
      4321 9017

$$

REM
6 follow-up statements
000 
WWUS53 KMKX 020033
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 PM CDT SAT JUL 1 2006

WIC111-020145-
/O.CON.KMKX.SV.W.0088.000000T0000Z-060702T0145Z/
SAUK WI-
732 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SAUK COUNTY...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM WISCONSIN DELLS TO IRONTON 
TO 19 MILES WEST OF LIME RIDGE...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  REEDSBURG BY 740 PM CDT
  LIME RIDGE BY 745 PM CDT
  HILL POINT BY 755 PM CDT
  ROCK SPRINGS AND LOGANVILLE BY 800 PM CDT
  WEST BARABOO AND NORTH FREEDOM BY 805 PM CDT
  BARABOO BY 810 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4364 9020 4364 8979 4356 8972 4356 8961
      4339 8961 4335 8969 4322 8978 4318 9020
      4323 9019

$$

BORGHOFF/REM
000 
WWUS53 KMKX 020041
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
741 PM CDT SAT JUL 1 2006

WIC111-020145-
/O.CON.KMKX.SV.W.0088.000000T0000Z-060702T0145Z/
SAUK WI-
741 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SAUK COUNTY...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM WISCONSIN DELLS TO 7 MILES 
WEST OF REEDSBURG TO RICHLAND CENTER...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LOGANVILLE BY 750 PM CDT
  ROCK SPRINGS BY 755 PM CDT
  PLAIN AND NORTH FREEDOM BY 800 PM CDT
  LELAND AND WEST BARABOO BY 805 PM CDT
  BARABOO BY 810 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4364 9020 4364 8979 4356 8972 4356 8961
      4339 8961 4335 8969 4322 8978 4318 9020
      4323 9019 4356 9020 4356 9031 4365 9032

$$

BORGHOFF/REM
000 
WWUS53 KMKX 020053
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT SAT JUL 1 2006

WIC111-020145-
/O.CON.KMKX.SV.W.0088.000000T0000Z-060702T0145Z/
SAUK WI-
752 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SAUK COUNTY...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF LAKE DELTON
TO ROCK SPRINGS TO 6 MILES SOUTHWEST OF HILL POINT...OR ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF PORTAGE TO REEDSBURG TO 9 MILES
EAST OF RICHLAND CENTER...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST BARABOO...PLAIN AND NORTH FREEDOM BY 800 PM CDT
  LELAND AND BARABOO BY 805 PM CDT

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS LINE. WHILE 
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4364 9020 4364 8979 4356 8972 4356 8961
      4339 8961 4335 8969 4322 8978 4318 9020
      4323 9019 4356 9020 4356 9031 4365 9032

$$

BORGHOFF/REM
000 
WWUS53 KMKX 020104
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
804 PM CDT SAT JUL 1 2006

WIC111-020145-
/O.CON.KMKX.SV.W.0088.000000T0000Z-060702T0145Z/
SAUK WI-
804 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SAUK COUNTY...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES EAST OF 
BARABOO TO ROCK SPRINGS TO 15 MILES SOUTHWEST OF PLAIN...MOVING EAST 
AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LELAND AND PLAIN BY 810 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4364 9020 4364 8979 4356 8972 4356 8961
      4339 8961 4335 8969 4322 8978 4318 9020
      4323 9019 4356 9020 4356 9031

$$

BORGHOFF/MBK
000 
WWUS53 KMKX 020133
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT SAT JUL 1 2006

WIC111-020145-
/O.CON.KMKX.SV.W.0088.000000T0000Z-060702T0145Z/
SAUK WI-
833 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SAUK COUNTY...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF 
DODGEVILLE TO PRAIRIE DU SAC TO 10 MILES SOUTHEAST OF 
PORTAGE...MOVING EAST AT 35 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4329 9019 4352 8960 4339 8961 4335 8969
      4322 8978 4318 9020

$$

BORGHOFF
000 
WWUS53 KMKX 020144
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 PM CDT SAT JUL 1 2006

WIC117-020230-
/O.CON.KMKX.SV.W.0092.000000T0000Z-060702T0230Z/
SHEBOYGAN WI-
842 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SHEBOYGAN COUNTY...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
GREENBUSH TO GREENBUSH TO BEECHWOOD...OR ALONG A LINE EXTENDING FROM
12 MILES NORTHWEST OF PLYMOUTH TO 7 MILES WEST OF PLYMOUTH TO
KEWASKUM...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GREENBUSH BY 850 PM CDT
  GLENBEULAH...BATAVIA AND CASCADE BY 855 PM CDT
  WALDO...PLYMOUTH AND ADELL BY 900 PM CDT
  HINGHAM BY 905 PM CDT
  GIBBSVILLE AND OOSTBURG BY 915 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4382 8814 4358 8814 4356 8781 4375 8770

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:00 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jul 1, 3:00 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SAT JUL 1 2006

.DISCUSSION...FORECAST EMPHASIS ON FIRST PERIOD THREAT OF CONVECTION
WITH RETURNING CONVECTION SUNDAY THROUGH MONDAY.  BREAKS IN MID
LAYER CLOUDS ALLOWED BREEZY WINDS TO MIX DOWN TO THE
SURFACE...CARRYING DRIER AIR TO THE SURFACE...KEEPING SFC DEWPTS
SOMEWHAT IN CHECK. 18Z SOUNDING FROM KDVN HAS INCREDIBLE DRYING
BELOW 700KPA WITH A CIN OF OVER 400 J.  MODIFIED SOUNDING TO LATE
AFTN/EVE DEWPTS REVEALS CIN DROPPING TO 200 J.  BUFKIT RUC SOUNDING
FOR KMSN THIS EVENING SHOWS ELEVATED CIN DROPPING TO LESS THAN 50
JOULES AS ENHANCED FORCING SHIFTS THRU AROUND 03Z.  THINKING THAT
GFS OVERDOING QPF ACRS SRN WI OVERNIGHT...AS UPSTREAM DEWPTS LESS
THAN 10C.  TAIL END OF LOW LEVEL JET LINGERING OVER SERN WI THRU 06Z
WITH WEAKENING THETA-E RIDGE.  HENCE ENUF FORCING ASSOCD WITH
MESOSCALE CONVECTIVE VORTEX NOW IN SWRN MN AND LOWERING OF CAP TO GO
WITH SCT OR LOW END LKLY WORDING IN MY SOUTH. WL WAIT TO MAKE
DECISION AT LAST MINUTE.  WITH FREEZING LEVELS REMAINING QUITE HIGH
THINK MAIN SVR THREAT IF ANY WL BE STRONG WINDS. DOWNDRAFT CAPE
EXCEEDING 1000 J EXPCD THIS EVENING WITH STEEP LAPSE RATES.

BOTH GFS AND NAM-WRF IN AGREEMENT ON WEAKENING SFC BOUNDARY
LINGERING ACRS SRN WI/NRN IL AREA ON SUN. FORCING WEAK AND EXPC
DEWPTS MAINLY IN THE MID 60S STILL WL RESULT IN CAPE EXCEEDING 1000
J/KG IN MY SOUTHERN AREAS.  HENCE WORTH KEEPING SML POPS GOING
MAINLY SUN AFTN CLOSER TO THE LINGERING WEAK BOUNDARY.  LOW LEVEL
JET BEGINS TO INCREASE SUN NGT INTO EARLY MONDAY WITH SECONDARY
SHORT WAVE ASSOCD WITH RIGHT ENTRANCE REGION MON EVE...HENCE NEED TO
CONT CHC POPS SUN INTO MON.  LATEST GFS SHOWING SLIGHTLY MORE
INSTABILITY AND LOW LEVEL MOISTURE ON TUE BUT WL HOLD OFF ON
INTRODUCING POPS AT THIS POINT AND WAIT FOR MORE CONSISTENCY.

FOR EXTENDED PERIOD BEGINNING TUE NGT...STATUS QUO IN EFFECT AS MOST
EXTENDED GUIDANCE HAS LONG WAVE TROFING ACRS GTLAKES FILLING AND
SUCCUMBING TO LARGE SCALE RIDGING BY MIDDLE OF NEXT WEEK ACRS NRN
CONUS.  GFS ENSEMBLE MEMBERS AT BOTH 500 AND 700KPA IN GOOD
AGREEMENT FOR FIRST FEW DAYS OF EXTENDED PERIOD WITH MORE
VARIABILITY BUT GENERAL AGREEMENT ON PATTERN CHANGE TAKING PLACE
DURING THE WEEK.  HENCE LARGE SCALE RIDGING SETS UP ON TUE AND
LINGERS THRU THE END OF THE WEEK.  SOME CONCERN FOR INSTABILITY
SHOWERS TUE AND WED BUT GFS SOUNDINGS SHOW AIR MASS TO BE QUITE DRY
WITH NO CAPE.  RIDGING SUPPRESSES BAROCLINIC ZONE SOUTHWARD SO DRY
FOR EXTENDED PD AT THIS TIME...WITH PLENTY OF LOWER SKY GRID
NUMBERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Jul 1, 1:09 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 PM CDT SAT JUL 1 2006

WIZ046-047-051-052-056>060-062>072-020900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
109 PM CDT SAT JUL 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY LATE THIS
AFTERNOON AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH
MONDAY NIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-020900-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
109 PM CDT SAT JUL 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT INTO EARLY EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY LATE THIS AFTERNOON AND
TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND HIGH WINDS
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY
NIGHT. LARGE HAIL AND HIGH WINDS ARE POSSIBLE.

GEHRING

In the hours before

Local storm report, Jul 1, 7:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             N BERLIN                43.97N 88.95W
07/01/2006  E0.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

&&

SCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:12 PM CDTSevere Thunderstorm WarningMKXMarquette78 min
Jul 1, 7:16 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake74 min
Jul 1, 7:34 PM CDTSevere Thunderstorm WarningMKXColumbia71 min
Jul 1, 7:48 PM CDTTornado WarningMKXColumbia, Sauk36 min
Jul 1, 8:10 PM CDTTornado WarningMKXFond du Lac50 min
Jul 1, 8:18 PM CDTSevere Thunderstorm WarningMKXDane, Iowa72 min
Jul 1, 8:29 PM CDTSevere Thunderstorm WarningMKXMarquette46 min
Jul 1, 8:33 PM CDTSevere Thunderstorm WarningMKXSheboygan50 min
Jul 1, 8:42 PM CDTSevere Thunderstorm WarningMKXColumbia48 min
Jul 1, 8:53 PM CDTSevere Thunderstorm WarningMKXGreen Lake52 min
Jul 1, 8:57 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette33 min
Jul 1, 9:01 PM CDTSevere Thunderstorm WarningMKXFond du Lac44 min
Jul 1, 9:13 PM CDTFlash Flood WarningMKXFond du Lac3 hr
Jul 1, 9:30 PM CDTSevere Thunderstorm WarningMKXSheboygan45 min
Jul 1, 9:33 PM CDTSpecial Marine WarningMKX87 min
Jul 1, 9:48 PM CDTSevere Thunderstorm WarningMKXGreen Lake27 min
Jul 1, 9:53 PM CDTSevere Thunderstorm WarningMKXFond du Lac25 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.